HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/2884
Title: Valuation of guaranteed annuity options in affine term structure models
Authors: Kwok, Yue Kuen
Chu, Chi Chiu
Keywords: Affine approximation
Affine term structure models
Coupon-bond options
Edgeworth approximation
Guaranteed annuity option
Stochastic duration
Issue Date: Mar-2007
Citation: International journal of theoretical and applied finance vol. 10, issue 2, March 2007, p. 363-387
Abstract: We propose three analytic approximation methods for numerical valuation of the guaranteed annuity options in deferred annuity pension policies. The approximation methods include the stochastic duration approach, Edgeworth expansion, and analytic approximation in affine diffusions. The payoff structure in the annuity policies is similar to a quanto call option written on a coupon-bearing bond. To circumvent the limitations of the one-factor interest rate model, we model the interest rate dynamics by a two-factor affine interest rate term structure model. The numerical accuracy and the computational efficiency of these approximation methods are analyzed. We also investigate the value sensitivity of the guaranteed annuity option with respect to different parameters in the pricing model.
Rights: This is a preprint article published in International Journal of Theoretical and Applied Finance v. 10, no. 2, p. 363-387 © copyright (2007) (John Wiley). The original journal article is posted on the journal's web site at http://www.interscience.Wiley.com
URI: http://hdl.handle.net/1783.1/2884
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
Chu04val.pdfpre-published version208KbAdobe PDFView/Open

All items in this Repository are protected by copyright, with all rights reserved.